Doctor insights on:
Can You Overdose On Nortriptyline
Classified as a tricyclic antidepressant, and considered of modest benefit these days due to significant anti-cholinergic side effects (drowsiness, dizziness, dryness of mouth, blurring, and perhaps effect on bladder). Confusion may occur in older folks. Had some value in migraine prevention at one point. Used rarely these days as ...Read more
Yes bit unlikely: An overdose with antidepressants like paroxetine alone is usually not fatal. However, mixed with alcohol or other sedating drugs things can get bad in a hurry and you can die. Also if it is a child or an elderly person or someone who is medically ill and you take a large amount of paroxetine then death is a possible outcome. Keep all meds in a safe place & take only as directed by your dr. ...Read more
Yes: An overdose of Hydroxyzine can cause shortness of breath, dilated pupils, problems urinating, blurred vision, low blood pressure, rapid heart rate, seizures, dizziness, delirium, coma, etc. If you are having any thoughts of taking an overdose you can call the national suicide prevention lifeline phone number 27/7 at 1-800-273-8255. Or have a friend, relative or 911 transport you to the nearest er. ...Read more
Not fatally: I have never seen a report of an overdose of marijuana causing death directly-- although many fatal car accidents are caused by marijuana. 'overdose'-- taking in a higher amount than planned-- can have other effects, like paranoia, sleepiness, impaired judgment.. But the effects go away when the thc wears off-- as long as nothing permanent happens from being impaired i.e. Fights or accidents. ...Read moreSee 2 more doctor answers
A ; D- very rare: One can only overdose on fat soluble vitamins (a, d, e) except vit. B6 (which should be limited to 250 mg/day). But it takes huge amounts to overdose. The average adult would need to take about 2 million units of a to overdose, or 200, 000 iu/day for several months. Vit d toxicity is rare unless one takes at least 40, 000 iu/day for months. See http://emedicine.Medscape.Com/article/819426-overview. ...Read more
I've not heard of it: It is difficult to kill yourself with most of the newer antidepressants. Hallucinations may be part of the underlying illness. Many who make suicide attempts take a combination of meds and some organ damage might occur. If you or someone is considering overdosing, please seek help. Suicidal gestures or intentions are not the answer. They are many resources, call local help lines. ...Read more
Seroquel (quetiapine): The maximum recommended dose is 800 mg in a day. ...Read more
Yes: Yes, unfortunately you can. If you take a lot of it, I would say that you can overdose on almost any medication, regardless of how safe the "safety profile" is. The amount of medication you need to take to overdose depends on the medication itself. Whether it is enough to be fatal also depends on the medication and the amount taken. Hope this helps. ...Read more
Virtually nontoxic: At any dose. I do not believe that you will find very much written on the toxic effects of B12 although I have had a couple of patients who took something on the order of 10x what I had prescribed them was already in the 10,000IU range so they were taking about 100,000IU daily for several weeks and the patient developed diarrhea. When he stopped that resident, within several days diarrhea stopped ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Can you overdose on flexeril?
- Can you overdose on antibiotics?
- Can you overdose on echinacea?
- Ask a doctor a question free online
- Can you overdose b12?
- Can you overdose on ambien?
- Can you overdose on ibuprofen?
- Can you overdose on melatonin?
- Talk to a pharmacologist online for free